MathSciNet Relay Station
MathSciNet bibliographic data
MR467598 53C25 (53C35)
Furness, P. M. D.; Arrowsmith, D. K. Locally symmetric spaces. J. London Math. Soc. (2) 10 (1975), no. 4, 487–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement